Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

154 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Took pill after intercourse. Have stomach craps and missed period. Pregnant?

Answered by
Dr.
Dr. Das Arindam

General & Family Physician

Practicing since :2008

Answered : 1416 Questions

default
Posted on Mon, 21 Jan 2013 in Early Pregnancy Signs and Symptoms
Question: Hi i had my period the week of the 29th of november last and took the morning after pill on the 7th of december as my boyfirend and i had sex and the condom split.He came twice in me that night. My period finished around the 4th of december.. Im getting slight cramps and no period yet, ami pregnant? Is there a chance its stilll just late? I feel like my period is comming but no sign of it yet..
doctor
Answered by Dr. Das Arindam 1 hour later
Hello,
Thank you for posting a question.

You have taken the pill, within 24 hours of having sex. So, there is very little chance of pregnancy.

The pill contains hormonal agents which may alter the hormonal balance of your body. Thus it can cause delay in period. But it is temporary. In this case, you can feel that your period is coming.

But, for confirmation, you should do a home pregnancy test using urine. If it becomes noncontributory, you can do a beta HCG test in your blood or an ultrasound scan of abdomen. Ultrasound scan is the gold standard investigation in this regard.

If the pregnancy test is negative, you can wait for another week. But after that, you should consult with a gynecologist for clinical examination and further management accordingly.

Hope this information suffices. Let me know, if you have any more question.

Regards.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication
Medical Topics

Recent questions on  Combined oral contraceptive pill

doctor1 MD

I'm 23 year old male and I recently started having trouble cumming. I recently started having sex for the first time like 2 months ago. before that I used to cum a lot more, it was thicker, and it would shot out. now its thin, clear, and very little just drips out. it seems like its just pre-cum cause of how little come out. I masturbate a lot but before I start having sex it was all normal no matter how much I did it I would cum every time and my normal amount. one time she was doing oral and I came a lot, even shot pretty far but it was clear and haven't done it since. sometimes we get finished without me cumming and I masturbate almost right after and I cum pretty well but its still clear. two or three weeks before I started having sex, I started taking these pills to increase blood flow to your penis and make you harder longer. I was also doing penis exercises to increase size 3 times a week but stopped after first time I had sex cause she already liked the size, so I figured I didn't need it. I was cumming normal even when I was doing the exercises, when I masturbated but not since I started having sex and stopped the exercises. Still taking the pills, figure I still want to last longer and be harder. The pills seem to work cause I do get hard a lot more often and more easily. Not sure if its harder though, never really paid attention to that but it doesn‘t seem less hard then before. I was able to cum like normal when I was doing the exercises for those two or three week but could I have done permanent damage? If so why would it start happening only after I stopped and started having sex? Could the increased blood flow from the pills be the problem? Should I stop taking the pills or maybe stop masturbating ? Is it more serous?

doctor1 MD

Hi, for the past 5 yrs ive been on the contreception pill microgynon. Ive suffered from a high pulse rate and palpitations ever since. I never thought that the pill can make this happen untill i googled it. My doctor never mentioned that it could so for the past yr ive been having regular ECGs because ive been worried about my heart rate and its getting worse. Also people say im a very anxiuos person, can this all be because of the pill? Going to see my gp tomorow again because of my heart rate, shall i mention this to him?

doctor1 MD

i took my pill (loestrin 30) before i started my period which i know i should have waited !! but i was fed up of waiting ! i was very irregular -_- this is my first ever pill. anyway i came on a week before the 7 day day break and continued to be on those seven days aswell, i had severe stomach cramps with my period and was really heavy the whole two weeks. i am now 12 days into my second month packet of taking pill and i have started to have brown discharge :s Is this normal for people who have just started the pill? should i change it ? i not sexually activity so i know im not pregnant :) thanks

doctor1 MD

hi Dr, her period time is 27th to 2nd and this time she didn t get any period, upon that we had unprotected sex on 30st but also consumed postpone 72 within 1 hr from intercourse. 31st morning she said that a white colourd liquid came out of her organ and also pain at her lower abdoman. my question is what is that white liquid? how to confirm if the pill sucessfull prevented pregency..? when to take pregency test?

doctor1 MD

i am currently on depo provera and have bled for weeks non stop i will be going on holiday soon can i take norethisterone to stop the bleeding? And will this prevent me from bleeding during or after sex? i will be reunited with my fiance after not...

doctor1 MD

Hi I am XXXX. I had sex with my girlfriend last month Oct 14th,15th and 16th. She first took a contraceptive pill considering we have done for all. But again we made love within 4 hours of her taking the pill. so I forced her take another pill too...

doctor1 MD

Hi I'm XXXX.37 yrs old. I have 2 kids...my problem is irregular and painful periods. ..Dr. suggest me novelon tablets. ..I'm taking novelon 3 days but till now periods on..why